# SDR SIMA20131031001

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,769 hours, 31,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE EMERGENCY LIGHT INOPERATIVE.  R & R  EMERGENCY LIGHT ASSY AND OPS CHECKED GOOD IAW AMM 33-50-10.
